# SDR KCSA20250617531

- Difficulty date: June 15, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26414
- Aircraft time: 91,762 hours, 16,329 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

100248032 - ENGINE INDICATING AND CREW ALERTING SYSTEM UNRELIABLE. MULTIPLE FALSE ENGINE INDICATING AND CREW ALERTING SYSTEM MESSAGES. AUXILIARY POWER UNIT FIRE, BLEED DUCT RIGHT, DOOR NOSE CARGO, AUXILIARY POWER UNIT BOTTLE LOW; ALL SIMULTANEOUS.    VERIFIED AUXILIARY POWER UNIT BOTTLE FOUND TO BE GOOD AND NO AUXILIARY POWER UNIT FIRE IAW B747-400 AMM 26-22-02 AND 26-11-00 CHECKS GOOD. BLEED DUCT RIGHT FOUND TO BE GOOD IAW B747-400 AMM 26-11-00 CHECKS GOOD. FOUND DOOR NOSE CARGO TO OPERATE AND INDICATE CLOSED IAW B747-400 AMM 52-31-00 NO DEFECTS NOTED FOR ALL SYSTEMS AT THIS TIME.
